MathSciNet Relay Station
MathSciNet bibliographic data
MR2313148 (2008d:76028) 76D10 (76E07 76E30 76U05)
Turkyilmazoglu, M. Non-linear and non-stationary modes of the lower branch of the incompressible boundary layer flow due to a rotating disk. Quart. Appl. Math. 65 (2007), no. 1, 43–68.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement